# SDR SWAA2025021997210

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 24,192 hours, 12,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6; 10; 13 DEF CEILING EMERGENCY LIGHTS INOP<[01] R&R. BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 8 STATION 500C +7; OPS CHECK GOOD PER AMM 33-51-06
